# SDR 2007UALA04012

- Difficulty date: September 29, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 59,878 hours, 7,167 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2R AFT SILL EMERGENCY LIGHT IS INOPERATIVE. RELAMPED
